MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/E

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/E
Model Number 01.32.3244HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 may 2020 lot 1905498: (b)(4) items manufactured and released on 27-jun-2019.Expiration date: 2024-06-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional items involved in the event, batch review performed on 15 may 2020: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 32 size m 0 (k112115) lot.180535.Lot 180535: (b)(4) items manufactured and released on 13-jul-2018.Expiration date: 2023-07-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Immediately following the primary hip surgery and while the patient was in post-op, the head dislocated from the liner.The surgeon revised the size 4 stem to a size 6 stem and revised the 32mm biolox head m with a 32mm biolox head m the same day of primary.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/E
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
MDR Report Key10136933
Report Number3005180920-2020-00313
Device Sequence Number2319039
Product Code LPH
UDI-Device Identifier07630030811913
UDI-Public07630030811913
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2024
Device Model Number01.32.3244HCT
Device Catalogue Number01.32.3244HCT
Device Lot Number1905498
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2020
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR